# SDR AALA202505120826

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY FWD BEARING MAIN DOOR ON RH MAIN LANDING GEAR. MAINTENANCE REPLACED AND DRILLED NEW HINGE FITTING ASSY LOCATED AT MAIN DOOR ON RH MAIN LANDING GEAR IAW AIRBUS CMM 52-81-18 AND A319 SRM 51-44-11-801.
